# SDR DALA2023091807634

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Crgo Blkhd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2970984) FWD CARGO BAY AFT BULKHEAD UPPER SUPPORT BEAM HAS EVIDENCE OF CORROSION ON LOWER AND UPPER SURFACE (MARKED). STA 500L; LBL 55-RBL60; WL 200 AND WL 204. C/W ER/A 610886-14 REV ORIGINAL.
